Imaginaries in separably closed valued fields

Martin Hils, Moshe Kamensky, Silvain Rideau

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We show that separably closed valued fields of finite imperfection degree (either with λ-functions or commuting Hasse derivations) eliminate imaginaries in the geometric language. We then use this classification of interpretable sets to study stably dominated types in those structures. We show that separably closed valued fields of finite imperfection degree are metastable and that the space of stably dominated types is strict pro-definable.

Original languageEnglish
Pages (from-to)1457-1488
Number of pages32
JournalProceedings of the London Mathematical Society
Volume116
Issue number6
DOIs
StatePublished - 1 Jun 2018

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Imaginaries in separably closed valued fields'. Together they form a unique fingerprint.

Cite this